Last night I started 100 mg Zoloft and the first day of azithromycin. I became nauseous last night, couldn't sleep, and am having problems with jaw clenching/all around muscle tightness and soreness. I figure the Zpack is a pretty strong antibiotic but I still have a very unusual loss of appetite this morning. Are these symptoms normal for any of these drugs and will they go away with continued use?
Some of the side effects you mentioned are common and should subside with continued use. However, stomach problems are rare with both zoloft and azithromycin. You should contact your doctor right away and let him know what you're experiencing. Do not stop taking them unless your Dr tells you to do so.
The name of the antibiotic isn't zpack, that's the way its dispensed, its zithromycin. aZithromycin definately will effect your stomach. Its most likely the zoloft causing the sleep disturbances. The azithromycin is hard on your stomach the whole time you take it. I'd talk to the dr about a change in antidepressant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Aug 2009 • 1 answer
Updated 1 Apr 2011 • 5 answers
Updated 27 Sep 2013 • 1 answer
Updated 20 Jan 2014 • 5 answers
Updated 9 May 2017 • 4 answers